Psoriasis

Psoriasis is a chronic skin condition that causes red and itchy patches due to building up of cells on the surface of the skin. The symptoms include red, thick, and scaly skin, dry and cracked skin, itching and burning sensation, and stiff joints.

Recently Answered Questions Recently Answered Questions

All the answers published in this website are written by Verified medical doctors, therapists and health experts. The Content has been moderated by iCliniq medical review team before publication. Post your medical clarifications on iCliniq by choosing the right specialty and get them answered. Your medical queries will be answered 24/7 by top doctors from iCliniq.

I suffer dry eyes that aggravates on using computer and reading. Please suggest solution?

Query: Hello doctor, I have been suffering from dry eyes for four years. I have seen many eye doctors, but no cause has been found. A while ago, I started noticing my eye-lids looking weird. I also discovered I had Demodex mites on my face, but none were found on my eyelashes. However, I made some photos...  Read Full »


Dr. Priyanka Agarwal

Eye Care Ophthalmologist

Answer: Hi, Welcome to icliniq.com. We do have natural microbe or flora on our face and eyelashes but Demodex mite cannot be, it is a foreign microbe that needs to be treated. I can see the images (attachment removed to protect patient identity) and there is redness beneath the eye and also white at the b...  Read Full »

Do extreme fatigue, achy joints with psoriasis in hands and leg possibly lupus?

Query: Hello doctor, I am 57 years old with extreme fatigue, achy joints in hands and feet especially during the first hours in the morning or after resting. I have psoriasis in hand, elbow, leg, and behind one ear and vitiligo over 80% of my body. I get random low-grade fevers and develop rashes when in ...  Read Full »


Dr. Naval Mendiratta

Rheumatologist

Answer: Hello, Welcome to icliniq.com. I have gone through your reports. (attachment removed to protect patient identity). Considering the symptoms and medications you are taking, I would like to know a few more details. How is the sleep pattern? Do you get enough sleep or is it disturbed? Any early mornin...  Read Full »

Can psoriasis cause rashes all over the body?

Query: Hello doctor, About 12 days ago I started getting a raised red rash on my stomach and upper leg/thigh area. Maybe about 15-20 spots on my stomach and same about on my legs each. At first I though it was some from of psoriasis as I have small psoriasis patch on my shins, elbows, and foot. After a co...  Read Full »


Dr. Kalpana Pathak

Dermatologist, HIV AIDS Specialist, Venereologist

Answer: Hi, Welcome to icliniq.com. From the description of lesions and pictures attached (attachment removed to proetct patient identity), there could be a few possibilities like eruptive psoriasis, lichen planus, pityriasis rosea, pityriasis lichenoides, etc. As you already have history of psoriasis, er...  Read Full »

I have rash on penis that is painful after sex. Kindly advise.

Query: Hello doctor, I have a rash on my penis. I had a biopsy done and the doctor told me it showed nothing on it. It is just vibrant and red and can be painful after sex or masturbating.  Read Full »


Dr. Kakkar

Dermatologist, HIV AIDS Specialist, Venereologist

Answer: Hello, Welcome to icliniq.com. It could be psoriasis or lichen planus (attachment removed to protect patient identity). Does it itch?. Though you may use a moderately potent topical steroid like Fluticasone propionate or Triamcinolone acetonide for it but I suggest you to try Tacrolimus 0.1 % oint...  Read Full »

I have developed scalp, fingers and nail psoriasis inspite of applying Tacrolimus. Please advice.

Query: Hello doctor. I am a 35-year-old male with moderate obesity. I do not have any chronic ailments like diabetes, BP, etc. The skin on my inner groins (slightly close to the gluteal folds) has become dark over the years and due to constant friction between the inner thighs has developed dryness and cr...  Read Full »


Dr. Shanza Ikram

Dermatologist

Answer: Hello, Welcome to icliniq.com. I have gone through your case. Yes, it could be flexural psoriasis as you have psoriasis on two other body parts. Please apply clobetasol propionate ointment mix it with petroleum jelly or vaseline and use two times a day for 14 days. And apply Tacrolimus ointment at...  Read Full »

I have rashes almost in every region of my upper body. Is this eczema or psoriasis?

Query: Hello doctor, It has started as a rash and is now spreading almost to every region of my upper body. I went to ER first time, and the doctor thought it could be eczema and then my GP thought it could be psoriasis. I have no medical conditions, and neither is anyone in my family. What could it be?  Read Full »


Dr. Ishwar Chandra Rai

Ayurveda Specialist

Answer: Hello, Welcome to icliniq.com. I have seen your attachment (attachment removed to protect patient identity). There are some crusted follicular and few non follicular papules visible along with scaling. So it seems like psoriatic lesions.  Read Full »

Is there a permanent remedy to get rid of psoriasis?

Query: Hello doctor, I would like to know a few details of the tablets which I have been taking for my scalp psoriasis. Winolap 5mg once in a while when itching is too high (without doctor's prescription). Isotretinoin drugs/other drugs (with doctor's prescription). I have been taking these medicines on a...  Read Full »


Dr. Rahul Rathee

General Medicine Physician, Internal Medicine Physician

Answer: Hello, Welcome to icliniq.com. Isotretinoin is a potentially dangerous drug and in many countries there are very strict guidelines over its use. It basically contains retinoids which in simple language is a derivative of vitamin A. It is primarily used to treat severe cystic acne and I fail to und...  Read Full »

Is vitamin D deficiency one of the reasons for psoriasis?

Query: Hi doctor, I am suffering from psoriasis for the past 24 years. I have tried a lot of ointments already. I heard one of the reasons is lack of vitamin D. Is it true? I am 54 years old now.  Read Full »


Dr. Meha Malhotra

Dermatologist, HIV AIDS Specialist, Venereologist

Answer: Hi, Welcome to icliniq.com. Psoriasis is a T-cell mediated autoimmune disorder. What you have heard about lack of Vitamin D as its cause is a myth among patients because nowadays there is a new class of topical drugs available which are analogues of Vitamin D. These reduce the excessive cell proli...  Read Full »

Kindly comment on my psoriasis prescription.

Query: Hi doctor, I have been suffering from psoriasis in my palm. When I was 12 years old, I had this disease for the first time. After taking some medicines it disappeared. But, it used to come on and off. In the past one year, I have faced this problem quite often. In between, I had homeopathy. As it ca...  Read Full »


Dr. Atishay Bukharia

Cosmetologist, Dermatologist, Family Physician, General Practitioner, HIV AIDS Specialist, Plastic Surgeon, Venereologist

Answer: Hi, Welcome to icliniq.com. Yes, your treatment is right. But, do not take Folitrax for long duration (Methotrexate) as it can adversely affect your liver and immunity. Also, if it is limited to palm and soles, then there is no need to take it. Because, Folitrax is meant for use in severe psori...  Read Full »

What is the transparent shiny red skin on penis with burning sensation?

Query: Hello doctor, I am 30 years old. I observed something on the penis. It is like it burns and is red in color. I do not have any pain and itching. I started applying Clobesym-OZ cream. Now it seems some transparent shiny skin developing on it and also other parts of skin around it started becoming sh...  Read Full »


Dr. Rakesh Kumar Bahunuthula

Cosmetologist, Dermatologist, HIV AIDS Specialist, Venereologist

Answer: Hi, Welcome to icliniq.com. I have seen the image (attachment removed to protect patient identity). Clobesym (Miconazole) is a potent steroid based cream and whatever you are noticing now are the side effects of steroid usage. For more information consult a dermatologist online --> https://ww...  Read Full »

ask-doctor-img Ask a Doctor Online

* guaranteed answer within 4 hours
Chat with a Doctor

Chat with a Doctor

Starting @ just $29.99

Search for a Health Issue


 


Disclaimer: All health Q&As published on this website is not intended to be a substitute for professional medical diagnosis, advice or treatment by a trained physician. Seek the advice from your physician or other qualified health-care providers with questions you may have regarding your symptoms and medical condition for a complete medical diagnosis. Do not delay or disregard seeking professional medical advice because of something you have read on this website.